I have been taking Levlen for some months now. I have forgotton to take it a number of times except the last 2 months I have been taking them everyday. And in the last 2 months I have suffered the side effects (breast tenderness), is this normal?? I have done a preg test and I'm not pregnant. Just wondering if this is normal or if I should be seeking medical advice.
Yes breast tenderness or enlargement has been reported as an common side effect when taking Levien.
Yes please do not wonder but seek medical advice at the soonest possible opportunity, hope this helps
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Dec 2009 • 1 answer
Hi just worrying about the side effects of ranatidine I have bad acid but I worry about side effect?
Posted 9 Dec 2010 • 1 answer
Posted 11 Apr 2011 • 2 answers
Posted 4 Dec 2015 • 0 answers
Posted 30 Aug 2017 • 0 answers